# SDR DALA2015112007118

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 39,676 hours, 26,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHTS REF AMM 33-51.
